# SDR P5CA0300924

- Difficulty date: August 24, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 73,548 hours, 18,049 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 60B0025435
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

NR 1 HYDRAULIC SYS QUANITITY AND PRESSURE DROPPED TO ZERO AT STARTUP.  SWAPPED PRESSURE LINE FROM NR 2 TO NR 1.  CAPPED NR 2 ADP LINE FITTINGS.  PERFORMED LEAK CHECKS, OPERATIONAL CHECK PER 29-11-00.  SYS OPERATIONAL CHECK AND LEAK CHECK NORMAL.
